# SDR SCNA20161101296

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 51,472 hours, 35,668 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Condition: Sheared
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE FIXED LEADING EDGE JUST INBD OF PYLON HAS SEVERAL RIVETS WITH SHEARED HEADS.  REPLACED THE FASTENERS.
